For those that were switched to tri-sprintec and had a negative affect, (mood swings, depression, anxiety etc.) when you switched off it and went back to your old birth control did you feel happy again and normal?
I just went on tri-sprintec in January (after being off of the pill for about 10 years and 2 kids). I am on my 3rd pack and I am soo moody I can't even stand myself. I came to this site to see if I could find out if anyone had the same awful side effects and if so if they knew of a pill that had a lower dosage of hormones. I used to take ortho tri-cyclen lo years ago and I dont remember feeling this way. But this isn't worth it.
I realize this answer is very late ... but may help someone in future. Yes, women who experience side effects on a particular contraceptive do feel normal again once they stop using that contraceptive.
The link below has reviews which may be useful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2011 • 1 answer
Posted 18 Mar 2013 • 3 answers
Posted 29 Nov 2014 • 1 answer
Posted 14 Jun 2015 • 1 answer
Tri-Sprintec - I started this BC a month and 2 days ago. I am extremely moody and just so depressed?
Posted 25 May 2017 • 0 answers